# SDR HALA2018112800620

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 62,426 hours, 11,608 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 82110487
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS / FLAG" FROM TOD TO LANDING // PERFORMED TROUBLESHOOTING PER FIM 34-12-805 FOUND ALTIMETER AT FAULT.
REMOVED AND REPLACED ALTIMETER PER TASK 34-13-01-404-004 ADS OPERATIONAL TEST OK. OK FOR SERVICE.
